# SDR SWAA2020090413493

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 38,123 hours, 27,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR CLAMPS THAT RECEIVE GIRT BAR ARE LOOSE.  SECURED CLIP PER SIP.
